Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have spinal tb in l3 and l4. I have done 3 months of treatment and now have stopped this ethambutol medicine from 3 days and my throat is very sore and dry. I am having trouble in swallowing saliva! is it because of medicine or is it something else?

1 Doctor Answered
Do not stop the medicine without doctors advice if you do so you will not get complete cure and it may spread to some other area consult your doctor immediately.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.